# SDR NACA20040039

- Difficulty date: September 21, 2004
- Submitted: September 22, 2004
- Operation: Air carrier
- Aircraft: N992AJ
- Make and model: Boeing 727-23
- Aircraft serial: 19428
- Aircraft time: 66,866 hours, 50,668 cycles
- Engine: Pwa JT8D7B
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: 602EN6026
- Condition: Out Of Adjust
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

MAIN CARGO DOOR UNLOCKED LIGHT CAME ON IN FLIGHT.   VERIFIED MAIN CARGO DOOR CLOSED AND LOCKED.  DEFERRED LIGHT ASSEMBLY.  REPLACED LATCH PIN ROD ACTUATOR CHECK VALVE, INSPECTED ALL WARNING SWITCHES AND WIRING WITH NO DEFECTS FOUND.  TESTED PER FED-EX MM 52-70-09 WITH ALL CHECKS NORMAL.
